Quantitative approximation by Choquet integrals
Here we present the quantitative approximation of positive sublinear operators to the unit operator. These are given a precise Choquet integral interpretation. Initially we start with the study of the rate of the convergence of the well-known Bernstein–Kantorovich–Choquet and Bernstein–Durrweyer–Choquet polynomial Choquet-integral operators. Then we study the very general comonotonic positive sublinear operators based on the representation theorem of . We finish with the approximation by the very general direct Choquet-integral form positive sublinear operators. All approximations are given via inequalities involving the modulus of continuity of the approximated function or its higher order derivative.
Studies in Systems, Decision and Control
Anastassiou, G. (2019). Quantitative approximation by Choquet integrals. Studies in Systems, Decision and Control, 190, 109-125. https://doi.org/10.1007/978-3-030-04287-5_6